# SDR CA110225008

- Difficulty date: February 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Grob G 120A
- Engine: Lyc AEIO540D4D5
- Propeller: Hartzl HCC3YR
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: 4120G111K1M1
- Condition: Failed
- Location: Instrument Panel
- Part time: 17 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN)  PERFORMING AN AERO SEQUENCE, UPON INITIATING FINAL MANOUVER, SMOKE WAS DETECTED AND A SMALL AMOUNT SEEN BY PILOT, LT SEAT, COMING FROM THE CIRCUIT BREAKER PANEL AREA.  THE ACFT RETURNED TO BASE WITHOUT INCIDENT.   MAINTENANCE INVESTIGATION REVEALED THAT 1 OF THE CIRCUIT BREAKERS ALONG THE BOTTOM ROW OF BREAKERS HAD MADE CONTACT WITH THE CARBON LIP OF THE LOWER DASH SUPPORT BEAM.
